... hives on my hands about a week ago and for the past 3 days I've been having bad stomach and lower back pains. I have had a hysterectomy so I know the pains are not from that. I have had very loose BM's. I am thinking about stopping the medication because I believe this my be the reason for my stomach pain. It seems to get worse each day and it's probably a 7 on a scale of 1-10. My hysterectomy pain was a 10 if that helps with my rating. I had laproscoptic gastric bypass surgery about 8 yrs ago and it was probably rated an 8. Thank you
5 Aug 2012
Mobic, the following are severe side effects and you must seek immediate medical attention and also inform your Dr. asap:
Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, throat, or tongue; unusual hoarseness).-
Persistent stomach pain.-
Click on the links:
I hope you get well soon.-
5 Aug 2012
Dear TG, Maso gave you the links for drugside effects, interactions, etc and you DO need to read those. Hives can indicate an allergic reaction, but also, the pain in tummy and low back and loose stools, can be signs your GI tract is irritated due to the Mobic, and could be signs you have an ulcer. I have a very good friend who has had gastric bypass and she was told she could NOT take Advil or any other NSAID after the surgery. Mobic is an NSAID, does the dr who gave you the rx for this, know you had gastric bypass. Please call your dr ASAP, for advice on the possible allergy and to report the pain, loose stools. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am in my early 20's and run about 70-80 miles a week. I had a varicocele repair about 3 years ago... a check up which was fine a year ago but ...
1 answer • 27 Sep 2009
I was taking Lisinopril far five months, my skin got in bad shape. I have went of the Lisinopril and the hives has went away.
1 answer • 27 Mar 2010
It has been off and on for about 2 weeks. I just assumed it was because I was on a new medication. (Mobic) I'm a former Gastric Bypass patient ...
6 answers • 10 Aug 2012
EPIDURAL INJECTION FOR BACK PAIN QUESTION: Hi, I have had chronic lower back pain since an I had an?
... injury in '05. It was controlled with Mobic for years and then 4 years ago I had to start taking pain meds for it occasionally. Well in ...
7 answers • 7 Feb 2013
reconstruction surgery, felt pretty good after it and didn't start it again. It has been 4 months and a lot of the pre surgery pain, (shoulders, ...
1 answer • 30 Jun 2013